| Model Number |
9-PFO-3525 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 35-25 mm amplatzer talisman pfo occluder was chosen for implant using a 9f amplatzer talisman delivery system.It was intended to treat patent foramen ovale (pfo).During the procedure, while the device was expanding inside the patient¿s body, it took the form of a bulbous deformation.The deformed occluder was retrieved from the patient before it was released from the delivery cable.It was noted that contact occurred with intracardiac tissue during deployment of the occluder.There were no bends or kinks observed in the delivery sheath.The procedure was completed using a different 25-18 mm amplatzer talisman pfo occluder.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported device deformity could be due to anatomical interference, however this could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.